Stability and Convergence Rates in Lp for Certain Difference Schemes.
Mathematica Scandinavica, Tome 27 (1970), pp. 5-23
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1970__27_166142,
author = {Philip Brenner and Vidar Thom\'ee},
title = {Stability and {Convergence} {Rates} in {Lp} for {Certain} {Difference} {Schemes.}},
journal = {Mathematica Scandinavica},
pages = {5--23},
year = {1970},
volume = {27},
zbl = {0208.16201},
url = {http://geodesic.mathdoc.fr/item/MS2_1970__27_166142/}
}
Philip Brenner; Vidar Thomée. Stability and Convergence Rates in Lp for Certain Difference Schemes.. Mathematica Scandinavica, Tome 27 (1970), pp. 5-23. http://geodesic.mathdoc.fr/item/MS2_1970__27_166142/